• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Itchy & Rash

Would you keep taking a medicine that you believed to cause you to get a rash on your legs and be itchy all over? What if your doctor said not to worry about it and keep taking it?

Answer Question
 
purpleducky

Asked by purpleducky at 11:07 AM on Aug. 13, 2010 in Health

Level 21 (11,829 Credits)
Answers (5)
  • it depends on what the medication is for. have you investigated natural cures for your original ailment?
    happy2bmom25

    Answer by happy2bmom25 at 11:10 AM on Aug. 13, 2010

  • no i prob wouldn't... but I guess that depends what kind of medication it is...
    I'm allergic to medicines that have sulfa as an ingredient, makes me break out in hives. but if there are no alternate medications that might be why the Dr said to keep taking it... doesn't make a lot of sense to me though- usually if you're allergic to something they tell you to stop
    elizabiza

    Answer by elizabiza at 11:10 AM on Aug. 13, 2010

  • well if your getting a rash and itchy you could be alegic to that medicine i remember that happen to my son with an antibiotic. he started getting a rash on his chest and was very itchy they said it was because he was alergic to the med. but depending on the medicine maybe it can be one of the side effects
    Alejandra10

    Answer by Alejandra10 at 11:16 AM on Aug. 13, 2010

  • No, I'd probably tell them to find me a different med, since usually a rash and itching all over is a sign of an allergic reaction, and the reaction typically gets worse the longer you are exposed to the allergen.
    preacherskid

    Answer by preacherskid at 12:01 PM on Aug. 13, 2010

  • No I wouldn't keep taking it. I know sometimes they claim the side effects go away after a few days but a rash/itchy no way.
    Cassandre

    Answer by Cassandre at 4:26 PM on Aug. 13, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.